PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 93 | 1 | 1-20
Tytuł artykułu

Algebraic independence of the values of Mahler functions satisfying implicit functional equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
93
Numer
1
Strony
1-20
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-10-05
poprawiono
1999-03-01
poprawiono
1999-08-30
Twórcy
autor
  • Lechenicher Str. 18, D-50937 Köln, Germany
Bibliografia
  • [1] P.-G. Becker, Transcendence of the values of functions satisfying generalized Mahler type functional equations, J. Reine Angew. Math. 440 (1993), 111-128.
  • [2] V. G. Chirskiĭ, On the algebraic independence of the values of functions satisfying systems of functional equations, Proc. Steklov Inst. Math. 218 (1997), 433-438.
  • [3] J. H. Loxton and A. J. van der Poorten, Transcendence and algebraic independence by a method of Mahler, in: Transcendence Theory - Advances and Applications, A. Baker and D. W. Masser (eds.), Academic Press, New York, 1977, 211-226.
  • [4] K. Mahler, Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen, Math. Ann. 101 (1929), 342-366.
  • [5] K. Mahler, Arithmetische Eigenschaften einer Klasse transzendental-transzendenter Funktionen, Math. Z. 32 (1930), 545-585.
  • [6] K. Mahler, Über das Verschwinden von Potenzreihen mehrerer Veränderlichen in speziellen Punktfolgen, Math. Ann. 103 (1930), 573-587.
  • [7] K. Mahler, Remarks on a paper by W. Schwarz, J. Number Theory 1 (1969), 512-521.
  • [8] K. Nishioka, On a problem of Mahler for transcendency of function values, J. Austral. Math. Soc. Ser. A 33 (1982), 386-393.
  • [9] K. Nishioka, On a problem of Mahler for transcendency of function values II, Tsukuba J. Math. 7 (1983), 265-279.
  • [10] K. Nishioka, New approach in Mahler's method, J. Reine Angew. Math. 407 (1990), 202-219.
  • [11] K. Nishioka, Mahler Functions and Transcendence, Lecture Notes in Math. 1631, Springer, 1996.
  • [12] T. Schneider, Einführung in die transzendenten Zahlen, Springer, Berlin, 1957.
  • [13] T. Töpfer, An axiomatization of Nesterenko's method and applications on Mahler functions, J. Number Theory 49 (1994), 1-26.
  • [14] T. Töpfer, Algebraic independence of the values of generalized Mahler functions, Acta Arith. 70 (1995), 161-181.
  • [15] T. Töpfer, Simultaneous approximation measures for functions satisfying generalized functional equations of Mahler type, Abh. Math. Sem. Univ. Hamburg 66 (1996), 177-201.
  • [16] M. Waldschmidt, Algebraic independence of transcendental numbers: a survey, in: Proceedings of the Fifth Conference of the Canadian Number Theory Association; Monograph on Number Theory, Indian National Science Academy, R. P. Bambah et al. (eds.), to appear; http://www.math.jussieu.fr/ miw, 1998.
  • [17] N. C. Wass, Algebraic independence of the values at algebraic points of a class of functions considered by Mahler, Dissertationes Math. 303 (1990).
  • [18] A. Weil, Foundations of Algebraic Geometry, Colloq. Publ. 29, Amer. Math. Soc., 1962
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav93i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.